# SDR JBXA970022A

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11321
- System (JASC): 2230 · Auto Throttle System
- Part: Pla Transmitter
- Part number: 3A2203B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU/BOS - FLT 625 - AFTER TAKEOFF, HAD AUTOTHROTTLE NR 1 AND NR 2 FAULT.  PERFORMED OPS CHECK OF AUTOTHROTTLE SYSTEMS NR 1 AND NR 2 IAW AMM 22-11-00, FOUND NR 1 A/T FAILED.  ASSIGNED TO DMI NR 04457.  RELEASED PER MEL 22-10-1-2.  REMOVED AND REPLACED NR 1 AUTOTHROTTLE PLA TRANSMITTER.  OPS CHECK OF A/T SYSTEMS NR 1 AND NR 2 GOOD IAW AMM 22-31-03.  CLEARED DMI NR 04457.  AIRCRAFT RETURNED TO SERVICE.  (X)
